Saturday, November 01, 2014

Wednesday, November 23, 2011 Karen Cuevas, Community Member, asks

Q: trying to decipher between a delayed allergic reaction to penicillin or pityriasis rosea... do you have any pictures that exemplify either?

do either of these include: headache, nausea, dizziness, diarrhea, and/or cough and congestion?
Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Karen Cuevas, Community Member— Last Modified: 12/17/13, First Published: 11/23/11